# SDR NSVA2011257

- Difficulty date: October 18, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 43,108 hours, 51,191 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL # 198-47:  CARGO FRAME AT STA 702.0 BUCKLED.  COMPLETED REPAIR IAW SAAB STATEMENT 340SDS-023358 AND TD 340-53-11-64.  COMPLETED JC 51-00-00S.
